# SDR 0300336744

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: Boeing 747212F
- Aircraft serial: 24177
- Aircraft time: 55,297 hours, 9,979 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "H" check found crack in #4 pylon aft torque bulkhead chord at the top fastener hole common to the lower spar fitting. Repaired per EA 67-165046.
